RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 288–299 (Mi de6445)  

This article is cited in 4 scientific papers (total in 4 papers)

Partial Differential Equations

Stabilization of the solution of the Cauchy problem for the heat equation

V. N. Denisov

Lomonosov Moscow State University

Full text: PDF file (1325 kB)

English version:
Differential Equations, 1988, 24:2, 219–227

Bibliographic databases:
UDC: 517.955
Received: 16.04.1987

Citation: V. N. Denisov, “Stabilization of the solution of the Cauchy problem for the heat equation”, Differ. Uravn., 24:2 (1988), 288–299; Differ. Equ., 24:2 (1988), 219–227

Citation in format AMSBIB
\Bibitem{Den88}
\by V.~N.~Denisov
\paper Stabilization of the solution of the Cauchy problem for the heat equation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 288--299
\mathnet{http://mi.mathnet.ru/de6445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940311}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 219--227


Linking options:
  • http://mi.mathnet.ru/eng/de6445
  • http://mi.mathnet.ru/eng/de/v24/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Mukminov, “On uniform stabilization of solutions of the first mixed problem for a parabolic equation”, Math. USSR-Sb., 71:2 (1992), 331–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. F. Kh. Mukminov, “On uniform stabilization of solutions of the exterior problem for the Navier–Stokes equations”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 297–320  mathnet  crossref  mathscinet  zmath  isi
    3. V. F. Gilimshina, F. Kh. Mukminov, “Ob ubyvanii resheniya vyrozhdayuschegosya lineinogo parabolicheskogo uravneniya”, Ufimsk. matem. zhurn., 3:4 (2011), 43–56  mathnet  zmath
    4. V. F. Vil'danova, “On decay of solution to linear parabolic equation with double degeneracy”, Ufa Math. J., 8:1 (2016), 35–50  mathnet  crossref  elib
  • Number of views:
    This page:80
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019